# SDR IPXA09M55907

- Difficulty date: April 30, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR, UPON REMOVAL OF DOOR SKIN, 4 INCHES BELOW PLANE NR 2 FOUND EXISTING HOLE FALL ON THE RADIUS OF THE FRAME.  REFER TO EO MD11-5230-33479-A AND EN 1201-09 FOR DISPOSITION.
